×

zbMATH — the first resource for mathematics

Residuated lattices. (English) Zbl 0021.10801

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Garrett Birkhoff On the combination of sub-algebras, Proceedings of the Cambridge Philosophical Society, vol. 39 (1933), pp. 441-464. · Zbl 0007.39502
[2] -On the structure of abstract algebras, ibid., vol. 41 (1935), pp. 433-454. · Zbl 0013.00105
[3] Garrett Birkhoff, Combinatorial relations in projective geometries, Ann. of Math. (2) 36 (1935), no. 3, 743 – 748. · JFM 61.0593.01 · doi:10.2307/1968656 · doi.org
[4] Garrett Birkhoff, On the Lattice theory of ideals, Bull. Amer. Math. Soc. 40 (1934), no. 8, 613 – 619. · JFM 60.0093.01
[5] R. Dedekind Ueber die von drei Moduln erzeugte Dualgruppe, Gesammelte mathematische Werke, vol. 2, 1931, paper 30, pp. 236-271.
[6] R. P. Dilworth, Abstract residuation over lattices, Bull. Amer. Math. Soc. 44 (1938), no. 4, 262 – 268. · Zbl 0018.34104
[7] Fritz Klein-Barmen, Dedekindsche und distributive Verbände, Math. Z. 41 (1936), no. 1, 261 – 280 (German). · JFM 62.0089.02 · doi:10.1007/BF01180418 · doi.org
[8] G. Köthe Die Theorie der Verbände..., Jahresbericht der deutschen Mathematiker-Vereinigung, vol. 47 (1937), pp. 125-142. · JFM 63.0868.02
[9] Krull Axiomatische Begründung der allgemeinen Idealtheorie, Sitzungsberichte der physikalischmedicinischen Societät zu Erlangen, vol. 56 (1924), pp. 47-63. · JFM 50.0073.02
[10] Oystein Ore, On the foundation of abstract algebra. I, Ann. of Math. (2) 36 (1935), no. 2, 406 – 437. · JFM 61.0111.09 · doi:10.2307/1968580 · doi.org
[11] B. L. Van Der Waerden Moderne Algebra, vol. 2, Berlin, 1931. · Zbl 0002.00804
[12] M. Ward and R. P. Dilworth Residuated lattices, Proceedings of the National Academy of Sciences, vol. 24 (1938), pp. 162-164. · Zbl 0018.29003
[13] Morgan Ward, Residuation in structures over which a multiplication is defined, Duke Math. J. 3 (1937), no. 4, 627 – 636. · Zbl 0018.19903 · doi:10.1215/S0012-7094-37-00351-X · doi.org
[14] Morgan Ward, Structure residuation, Ann. of Math. (2) 39 (1938), no. 3, 558 – 568. · Zbl 0019.28902 · doi:10.2307/1968634 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.